EconPapers    
Economics at your fingertips  
 

Strong and -Convergence Theorems for Common Fixed Points of a Finite Family of Multivalued Demicontractive Mappings in CAT Spaces

C. E. Chidume, A. U. Bello and P. Ndambomve

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

Let K be a nonempty closed and convex subset of a complete CAT(0) space. Let , be a family of multivalued demicontractive mappings such that . A Krasnoselskii-type iterative sequence is shown to -converge to a common fixed point of the family . Strong convergence theorems are also proved under some additional conditions. Our theorems complement and extend several recent important results on approximation of fixed points of certain nonlinear mappings in CAT spaces. Furthermore, our method of the proof is of special interest.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/805168.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/805168.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:805168

DOI: 10.1155/2014/805168

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:805168